Lancaster EPrints

Adaptive Management of an Active Service Network.

Marshall, I. W. and Roadknight, C. (2000) Adaptive Management of an Active Service Network. BT Technology Journal, 18 (4). pp. 78-84. ISSN 1573-1995

[img]
Preview
PDF (27225.pdf)
Download (924Kb) | Preview

    Abstract

    The benefits of active services and networks cannot be realised unless the associated increase in system complexity can be efficiently managed. An adaptive management solution is required. Simulation results show that a distributed genetic algorithm, inspired by observations of bacterial communities, can offer many key management functions. The algorithm is fast and efficient, even when the demand for network services is varying rapidly.

    Item Type: Article
    Journal or Publication Title: BT Technology Journal
    Additional Information: The original publication is available at www.springerlink.com.
    Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
    Departments: Faculty of Science and Technology > Lancaster Environment Centre
    Faculty of Science and Technology > School of Computing & Communications
    ID Code: 27225
    Deposited By: Mrs Yaling Zhang
    Deposited On: 08 Oct 2009 15:33
    Refereed?: Yes
    Published?: Published
    Last Modified: 26 Jul 2012 16:40
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/27225

    Actions (login required)

    View Item